Leonid BogachevDr Leonid V Bogachev

Reader in Probability
Department of Statistics
School of Mathematics
University of Leeds
Leeds, LS2 9JT
United Kingdom

Room:    8.18o
Tel:        +44 (0)113 343 4972
Fax:       +44 (0)113 343 5090
Email:    L.V.Bogachev'at'leeds.ac.uk
Web:      www.maths.leeds.ac.uk/~bogachev/   (this page)



Research Interests

Probability theory and its applications: random processes in random environment, branching random walks, limit theorems for sums and extreme values, statistics of "growing" combinatorial objects (integer partitions, Young diagrams, convex lattice polygons etc.)


Recent research papers:

S. Albeverio, L.V. Bogachev, and E.B. Yarovaya. Asymptotics of branching symmetric random walk on the lattice with a single source. Comptes Rendus de l'Academie des Sciences Paris, Ser. I, Math.,, 1998, v. 326, no. 8, pp. 975-980. PDF file   Erratum, ibid., 1998, v. 327, no. 6, p. 585.  PDF file

L.V. Bogachev and E.B. Yarovaya. The moment analysis of a branching random walk on a lattice with a single source. Russ. Acad. Sci. Doklady Mathematics, 1998, v. 58, no. 3, pp. 403-406.

L.V. Bogachev and E.B. Yarovaya. A limit theorem for a supercritical branching random walk on $Z^d$ with a single source. Russian Math. Surveys, 1998, v. 53, no. 5, pp. 1086-1088.

S. Albeverio and L.V. Bogachev. Localization vs. delocalization of random discrete measures. Theory of Probability and its Applications, 1999, v. 43, no. 4, pp. 519-538.   PostScript file   PDF file

L.V. Bogachev and S.M. Zarbaliev. Approximation of convex functions by random polygonal lines. Russ. Acad. Sci. Doklady Mathematics, 1999, v. 59, no. 1, p 46-49.

L.V. Bogachev, S.A. Molchanov, Yu.A. Makhnovskii, and A.M. Berezhkovskii. Correlation effects in the trapping problem: General approach and rigorous results. In: Stochastic Processes, Physics and Geometry: New Interplays. II: A Volume in Honor of Sergio Albeverio. Proceedings of the Conference on Infinite Dimensional (Stochastic) Analysis and Quantum Physics, Leipzig, January 18-22, 1999 (F. Gesztesy, H. Holden, J. Jost et al., eds.). CMS Conference Proceedings Series, Vol. 29, pp. 29-42. American Mathematical Society, Providence, R.I., 2000.   PostScript file  PDF file

S. Albeverio and L.V. Bogachev. Branching random walk in a catalytic medium. I. Basic equations. Positivity, 2000, v. 4, no. 1, pp. 41-100. PDF file

S. Albeverio, L.V. Bogachev, S.A. Molchanov, and E.B. Yarovaya. Annealed moment Lyapunov exponents for a branching random walk in a homogeneous random branching environment. Markov Processes and Related Fields, 2000, v. 6, no. 4, pp. 473-516.  PostScript file  PDF file

G. Ben Arous, L.V. Bogachev, and S.A. Molchanov. Limit laws for sums of random exponentials. In: Recent Developments in Stochastic Analysis and Related Topics. Proceedings of the First Sino-German Conference on Stochastic Analysis (A Satellite Conference of ICM 2002), Beijing, China, 29 August - 3 September 2002. (S. Albeverio, Z.-M. Ma and M. Roeckner, eds.), pp. 45-65. World Scientific, Singapore, 2004.  PostScript file  PDF file

G. Ben Arous, L.V. Bogachev, and S.A. Molchanov. Limit theorems for random exponentials. Preprint NI03078-IGS, Isaac Newton Institute for Mathematical Sciences, Cambridge, 2003.  PostScript file  PDF file

L.V. Bogachev and S.M. Zarbaliev. Approximation of convex curves by random lattice polygons. Preprint NI04003-IGS, Isaac Newton Institute for Mathematical Sciences, Cambridge, 2004. PostScript file  PDF file

G. Ben Arous, L.V. Bogachev, and S.A. Molchanov. Limit theorems for sums of random exponentials. Probability Theory and Related Fields, 2005, v. 132, no. 4, pp. 579-612.  PostScript file  PDF file

L. Bogachev. Limit laws for norms of IID samples with Weibull tails. Journal of Theoretical Probability, 2006, v. 19, no. 4, pp. 849-873. PostScript file   PDF file

L.V. Bogachev. Random walks in random environments. In: Encyclopedia of Mathematical Physics (J.P. Francoise, G. Naber, and S.T. Tsou, eds.), Vol. 4, pp. 353-371. Elsevier, Oxford, 2006.  PostScript file  PDF file

Z. Su and L. Bogachev. Gaussian fluctuations for random partitions. In: Interdisciplinary Statistics and Bioinformatics, Proceedings of the 25th Leeds Annual Statistical Research (LASR) Workshop, 4-6 July 2006 (S. Barber, P.D. Baxter, K.V. Mardia, and R.E. Walls, eds.), pp. 168-171. Department of Statistics, University of Leeds, 2006. PostScript file  PDF file

L.V. Bogachev and Z. Su. Gaussian fluctuations of Young diagrams under the Plancherel measure. Proceedings of the Royal Society A, 2007, v. 463, no. 2080, pp. 1069-1080. PostScript file  PDF file

L.V. Bogachev and Z.G. Su. Central limit theorem for random partitions under the Plancherel measure. Doklady Mathematics, 2007, v. 75, no. 3, pp. 381-384. PostScript file  PDF file

L. Bogachev, G. Derfel, S. Molchanov, and J. Ockendon. On bounded solutions of the generalized pantograph equation. In: Topics in Stochastic Analysis and Nonparametric Estimation. Volume in Honor of Rafail Khasminskii (P.-L. Chow, B. Mordukhovich, and G. Yin, eds.), Proceedings of the International Conference "Asymptotic Analysis in Stochastic Processes, Nonparametric Estimation and Related Problems" in Honor of Rafail Z. Khasminskii on the Occasion of His 75th Birthday (Wayne State University, 15-17 September 2006), IMA Volumes in Mathematics and its Applications, Vol. 145. Springer, Berlin-Heidelberg-New York, 2007, pp. 29-50. PostScript file  PDF file

L.V. Bogachev, A.V. Gnedin, and Yu.V. Yakubovich. On the variance of the number of occupied boxes. Advances in Applied Mathematics, 2008, v. 40, no. 4, pp. 401–432. DOI: 10.1016/j.aam.2007.05.002. PostScript file  PDF file

L. Bogachev. Cities as evolutionary systems in random media. In: The Dynamics of Complex Urban Systems: An Interdisciplinary Approach (S. Albeverio, D. Andrey, P. Giordano, and A. Vancheri, eds.), Proceedings of the International Conference on the Dynamics of Complex Urban Systems (4-6 November 2004, Ascona, Switzerland). Physica-Verlag, Heidelberg, 2007, pp. 143-162. PostScript file  PDF file

L.V. Bogachev. Extreme value theory for random exponentials. In: Probability and Mathematical Physics: A Volume in Honor of Stanislav Molchanov, Proceedings of the Conference Celebrating 65th Birthday of Stanislav Molchanov, 27 June - 1 July 2005, Centre de Recherches Mathematiques, Montreal, QC, Canada (D.A. Dawson, V. Jaksic, and B. Vainberg, eds.), CRM Proceedings and Lecture Notes, Vol. 42. American Mathematical Society, Providence, RI, 2007, pp. 41-64. PostScript file  PDF file

L. Bogachev and A. Daletskii. Analysis on configuration spaces and Gibbs cluster ensembles. Russian Journal of Mathematical Physics, 2007, v. 14, no. 4, pp. 397-408. PostScript file  PDF file

L. Bogachev and A. Daletskii. Equilibrium stochastic dynamics of Poisson cluster ensembles. Condensed Matter Physics, 2008, v. 11, no. 2(54), pp. 261-273. PostScript file  PDF file


Teaching (session 2008 -2009):

MATH1715: Introduction to Probability  (Semester 1)

MATH1910: Modelling and Investigations  (Semester 2)

MATH2770: Medical Statistics  (Semester 2)


Links:

Postgraduate Opportunities at the Department of Statistics

University of Leeds Home Page

Isaac Newton Institute, Cambridge

Theory of Probability and Its Applications.  (Online Archive, Volumes 1-40) 

Theory of Probability and Its Applications.  (Latest Volumes) 

Markov Processes and Related Fields  

Probability Theory and Related Fields  (Home Page) 

Probability Theory and Related Fields  (Latest Volumes) 

Probability Theory and Related Fields  (Historical Archive, Volumes 1-105)
 


Home Pages: [ School of Mathematics ] [ Pure Maths ] [ Applied Maths ] [ Statistics ] [ Leeds University ]


Maintained by Leonid Bogachev. If you have questions, comments or suggestions, email to bogachev 'at' maths.leeds.ac.uk

This page was last updated on 22 October 2008.

visitors to this page since 01/01/01